# SDR VNAA2019082099906

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7873
- Aircraft time: 36,570 hours, 36,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 476
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS OVERWING FAIRING SUPPORT BRACKET AT FS476 IS CRACKED.   DRILLED NEW BRACKET AND INSTALLED NEW BRACKET IAW CRJ 200 SRM 51-40-11, 51-42-06 AND 51-45-00.
